MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,AQUIOS CL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field service engineer (fse) was on site and confirmed what the customer reported, and found that the probe alignment was off.To resolve the issue the fse performed probe alignment and verified instrument operation.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported that the aquios cl is generating results with "plg count failed" notifications.Review of the data provided indicate that erroneously high cd4 results were generated for several samples.The results were not reported out of the lab.

Brand Name
AQUIOS CL FLOW CYTOMETRY SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11309407
Report Number1061932-2021-00018
Device Sequence Number11606504
Product Code OYE
UDI-Device Identifier15099590225889
UDI-Public(01)15099590225889(11)180727
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,AQUIOS CL
Device Catalogue NumberB30166
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1